# SDR AALA20150226027

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 58,568 hours, 7,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE C AFT PARTITION RT EMER LIGHT BROKEN.  REPLACED CABIN ZONE C AFT PARTITION RT EMER LIGHT IAW AMM 33-51-05.  SYS CHECKED NORMAL.
